Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Monomial space curves in $ {\bf P}\sp 3\sb k$ as binomial set theoretic complete intersections

Author: Apostolos Thoma
Journal: Proc. Amer. Math. Soc. 107 (1989), 55-61
MSC: Primary 14M10
MathSciNet review: 976361
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a necessary and sufficient condition for monomial curves in $ P_k^3$ to be set theoretic complete intersections on a binomial surface. Using this condition, we prove that the twisted cubic curve is the only smooth monomial curve which is a set theoretic complete intersection on a binomial surface, in characteristic zero.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14M10

Retrieve articles in all journals with MSC: 14M10

Additional Information

Keywords: Monomial curves in projective $ 3$-space, binomial surfaces, set theoretic complete intersections
Article copyright: © Copyright 1989 American Mathematical Society